Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Paragard user

Posted by on Nov. 13, 2012 at 9:32 AM
  • 1 Replies
  • 86 Total Views
Hi everyone,

My name is Noni. I'm a 33 yr old single mom of a 7 yr old Kenna. I recently had paragard inserted during day 5 of my cycle on 10/19/12. The only side effects I had was a longer period extra 4 days and mild cramping. Recently I've had mild spotting for the past 7 days and mild intermittent cramps some days. No major unusual problems and I'm able to feel the strings. I go for a follow up visit on 11/22.
by on Nov. 13, 2012 at 9:32 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
Karla1948
by New Member on Nov. 18, 2012 at 3:00 PM

Do make sure you make the checkup, but it sounds like you're on your way to wearing your ParaGard for the full 10 years, or until you're ready to conceive again and elect to have it taken out. Good luck!

Advertising Banner Designs - Only $9.00

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)